研究人员 Faculty

袁源 (Yuan Yuan)

学历/职称:

博士/讲师

研究方向:

偏微分方程(流体动力学)

联系方式:

yyuan2102@m.scnu.edu.cn

  • 基本信息
  • 教育背景

    2015.09 – 2018.08   博士,数学专业,香港中文大学数学系,导师:辛周平 教授

     

    2013.08 – 2015.08 硕士,数学专业,香港中文大学数学系,导师:辛周平 教授

     

    2009.09 – 2013.06 学士,数学与应用数学专业,吉林大学




    2015.09 -- 2018.08   Ph.D. The Chinese University of Hong Kong. 

                                       Supervisors: Prof. Zhouping Xin.

    2013.08 -- 2015.08   M.Phil. The Chinese University of Hong Kong. 

                                       Supervisors: Prof. Zhouping Xin.

    2009.09 -- 2013.06   Bachelor. Jilin University.

  • 工作经历

    2018.09 – 至今        特聘副研究员,华南数学应用与交叉研究中心,华南师范大学

    2019.05 – 2020.03  博士后,布雷西亚大学, 导师:Paolo Secchi 教授




    2018.09 -- Present   Special associate research fellow, CAMIS, South China Normal University,

    2019.05 -- 2020.03   Postdoc, University of Brescia,  Supervisor: Prof. Paolo Secchi.


  • 研究领域

    Partial differential equations, Navier-Stokes equations, Gaseous star problems, Conservation laws, 

  • 科研项目

    2020.01.01--2022.12.31: 非等熵气体方程的真空自由界面问题的一些研究;国家自然科学基金青年科学基金项目11901208;主持

  • 论文发布

    Q. Yuan, Y. Yuan, On Riemann solutions under different initial periodic perturbations at two infinities for 1-d scalar convex conservation laws,  J. Differential Equations 268 (2020), no. 9, 5140–5155. 

    X. Liu, Y. Yuan, The self-similar solutions to full compressible Navier-Stokes equations without heat conductivity. Math. Models Methods Appl. Sci. 29 (2019), no. 12, 2271–2320.

    Z. Xin, Q. Yuan, Y. Yuan, Asymptotic stability of shock waves and rarefaction waves under periodic perturbations for 1-D convex scalar conservation laws, SIAM J. Math. Anal. 51 (2019), no. 4, 2971–2994.

    X. Liu, Y. Yuan, Local existence and uniqueness of strong solutions to the free boundary problem of the full compressible Navier-Stokes Equations in three dimensions, SIAM J. Math. Anal. 51(2019), no.2, 748–789.


    Preprints:

    Z. Xin, Q. Yuan, Y. Yuan, Asymptotic stability of shock profiles and rarefaction waves under periodic perturbations for 1-d convex scalar viscous conservation laws.  https://arxiv.org/abs/1902.09772

    Y. Yuan, Variational rotating solutions to non-isentropic Euler-Poisson equations with prescribed total mass. https://arxiv.org/abs/1710.02915.